# SDR AALA2009040100696

- Difficulty date: April 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 32,856 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT ROW 27 INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 27D.
